# SDR ASAA2023011141488

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 69,196 hours, 35,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON L2 DOOR, SLIDE PACK COVER BRACKET LOOSE/PULLING OUT OF DOOR. GROUNDED - YES. L2 DOOR SLIDE PACK BRACKET IS SECURE NO DEFECT NOTED. FOUND L2 DOOR AFT SLIDE GIRT BAR FLOOR FITTING LOOSE. REMOVED AND REINSTALLED PLOOR FITTING WITH NEW HARDWARE REF B737-700 AMM 25-66-02. OPS GOOD.
